A 19-year-old female asked:
Disclaimer

emetophobic. i am taking penicillin for tonsillitis. taken it many times before but nervous this time. how common are vomiting side effects. scared ?

1 doctor answer
Dr. Andrew Seibert
35 years experience Gastroenterology
Penicillin.: although any medication can cause side effects, vomiting would be unlikely in this setting. Although vomiting can be a rare side effect of penicillin, if you do not have any nausea or vomiting to start with, it is doubtful that you will get any now. If you have any side effects from the medication, however, see your doctor. Good luck.
Answered on Jun 10, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 20-year-old female asked:
Dr. Robert Uyeda
45 years experience General Surgery
You should consult: with the doctor who prescribed the penicillin. But if you are vomiting, the drug is probably not getting into your system anyway. You need to be tre ... Read More
1
1 thank
A male asked:
Dr. James Ferguson
46 years experience Pediatrics
Yes: These would not interfere with one another. The germ causing the sty is unlikely to be helped by the penicillin which is one of the best choices for s ... Read More
1
1 thank
A 21-year-old female asked:
Dr. John Thaler
41 years experience Prosthodontics
Don't worry: You might even smell the antibiotic in your urine. The color is usually related to your level of hydration. The clearer the better. If you are fightin ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Atul Singh
28 years experience Nephrology and Dialysis
Continue: i am assuming you have no drug allergies. A penicillin prep is fair and a good start. If things don't start to get better in 48 hours seek follow up. ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month